# SDR HALA0000317

- Difficulty date: September 29, 2000
- Submitted: December 4, 2000
- Operation: Air carrier
- Aircraft: N679HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47662
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 125 - HNL - FOUND RIGHT GEAR UNSAFE LIGHT CAME ON IN CRUISE.  ACCOMPLISHED ABNORMAL CHECKLIST AND LIGHT REMAINED OUT, GEAR CAME DOWN AND LOCKED NORMALLY FOR LANDING.  REMOVED AND REPLACED RT GEAR DOWN LOCK SENSOR, GROUND CHECK OK.  (M)
